CureZone   Log On   Join
Re: My insomnia "cured" by Diphenhydramine
 
omo Views: 13,466
Published: 10 years ago
 
This is a reply to # 2,014,353

Re: My insomnia "cured" by Diphenhydramine


Keep in mind that diphenhydramine is also a serotonin reuptake inhibitor. This makes it act something like Prozac.

So don't also take 5-HTP. 5-HTP can be used to help one get to sleep, but it provides building blocks for serotonin. Taking 5-HTP with a serotonin reuptake inhibitor may result in serotonin syndrome.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.609 sec, (1)